# SDR HEED064554

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001096101
- Condition: Malfunctioned
- Location: N1
- Part time: 292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR'S LED LIGHTS WILL NOT DIM.  ORDERED REPLACEMENT.
